Analysis of a class of discrete-time systems with power rule

Yu, X, Xu, J, Huang, J and Yu, S 2007, 'Analysis of a class of discrete-time systems with power rule', Automatica, vol. 43, pp. 562-566.


Document type: Journal Article
Collection: Journal Articles

Title Analysis of a class of discrete-time systems with power rule
Author(s) Yu, X
Xu, J
Huang, J
Yu, S
Year 2007
Journal name Automatica
Volume number 43
Start page 562
End page 566
Total pages 5
Publisher Elsevier
Abstract In this communique, the properties of a class of discrete-time dynamic systems with power rule are studied and comparisons with their continuous-time counterparts as well as the linear discrete-time systems are made. It is shown that using power rule can be beneficial for improving dynamic behaviors of discrete-time systems. For example, a power control law may stabilize a discrete-time system which is not stabilizable by the linear control law.
Subject Applied Mathematics not elsewhere classified
Keyword(s) Stability
Discrete-time systems
Non-smoothness
Terminal convergence
Robustness
Sliding mode
DOI - identifier 10.1016/j.automatica.2006.09.013
Copyright notice Copyright © 2007 Elsevier Ltd All rights reserved
ISSN 0005-1098
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 246 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us